MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX DELTA HD 12/14 36X+3.5; HIP PROSTHESIS

ZIMMER GMBH BIOLOX DELTA HD 12/14 36X+3.5; HIP PROSTHESIS
Catalog Number 00-8775-036-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Bursitis (4832)
Date of Event 08/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: g7 osseoti multihole, #item 110010266, #lot 65300751, bone screw self-tapping, #item 00625006525, #lot j7217788, bone screw self-tapping, #item 00625006540, #lot j7240913, g7 longevity high, #item 20123606, #lot 65454289, femoral stem press-fit, #item 00786401420, #lot 63159639 therapy date: (b)(6) 2023.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient had an initial right total hip arthroplasty performed.At the 1 year follow up visit, the patient reported tenderness over the greater trochanter consistent with bursitis for which the surgeon provided a cortisone injection.At subsequent follow ups, the patient reported no further pain, difficulties, or complications.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information.
 
Additional Manufacturer Narrative
Follow up report (b)(4).Updated: b4, b5, d2, g1, g3, g6, h1, h2, h6 corrected: d4, h4, h6 (component codes) product has not been returned.No product evaluation was able to be completed.Reported event is not related to device therefore, a compatibility review is not applicable.Root cause of the reported event is not device related.Bursitis is the inflammation or irritation of the bursae (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse, and pressure to the bursae.Bursitis is a very common condition that can impact any of the joints and can last for a short duration or years.Symptoms the patient can experience include pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Conservative treatment consists of over the counter (otc) medications pain relievers and anti-inflammatories, rest, ice, elevation, and applying pressure wraps.If conservative treatments fail, physical therapy, aspiration, arthroscopy, or steroid injections may be necessary.The complaint indicates that postop bursitis developed and required medical intervention for treatment.Radiographs indicate no concerns with positioning or alignment of implants, and the issue resolved without surgical intervention.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOLOX DELTA HD 12/14 36X+3.5
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22850507
Report Number0009613350-2025-00658
Device Sequence Number8421901
Product Code LZO
UDI-Device Identifier00889024430372
UDI-Public(01)00889024430372(17)320119(10)3099852
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00-8775-036-03
Device Lot Number3099852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight111 KG
Patient EthnicityNon Hispanic
Patient RaceWhite